# SDR CA110322009

- Difficulty date: March 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 21,865 hours
- Engine: Pwa PT6T3B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Sys
- Condition: Blocked
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PARTIAL INTERNAL BLOCKAGE CAUSED FUEL PRESS DIFFERENTIAL SWITCH TO ACTIVATE LIGHT ON CAUTION PANEL FOR NR 1 POWER SECTION.
